MAUDE Adverse Event Report: MEDTRONIC XOMED INC. BASE ELECTRIC BONE MILL; MOTOR, DRILL, ELECTRIC

MEDTRONIC XOMED INC. BASE ELECTRIC BONE MILL; MOTOR, DRILL, ELECTRIC
Model Number BM110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device exhibited rattling and a loose part inside.During the last case, the device could be heard running but was not functioning.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
H3: product analysis :evaluation determined that loose component and rattle noise was confirmed.The likely cause of failure couldn't able determined.It was also found that top housing cracked and corrosion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BASE ELECTRIC BONE MILL
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23299040
Report Number1045254-2025-02357
Device Sequence Number4890227
Product Code HBC
UDI-Device Identifier00643169999152
UDI-Public(01)00643169999152(11)190813
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBM110
Device Catalogue NumberBM110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown